Doctor insights on:
Can Morning After Pill Cause To Miss Two Periods
Period can be late: Emergency contraception can have side effects including nausea (loss of appetite), vomiting, breast tenderness, fatigue, headache-- or cause your period to be early or late. These symptoms go away within a day or so after taking. If your period doesn't come by a week after you expected it, a pregnancy test might be a good idea, as emergency birth control isn't perfect. ...Read more
The menstrual cycle begins with the shedding of the uterine lining, resulting in bleeding from the vagina. A few weeks later, one ovary releases an egg and the uterine lining thickens in preparation for a potential pregnancy. Pregnancy can occur at this stage if sperm fertilizes the egg. If the egg is not fertilized, the egg will leave your body and ...Read more
No: It could, and likely would, delay your period, but it will not cause you to skip it completely. ...Read more
Last pill friday morning had sex saturday evening unprotected. Morning after pill today. Do I still get period or do I miss it?
Is it common to have your second period missed/delayed from morning after pill? Does it mess up cycle for months? Took pill 5 wks ago.
YES: The morning after pill can cause irregular cycles for 4-8 weeks. Your cycle should normalize within 1 month- and you should consult your GYN. ...Read more
My last period was on the 14 August! On the 21st is August I took the morning after pill. Ihave now missed my periods by 10 days with milk production?
Emergency contracept: Unfortunately it is recommended that you do a pregnancy test ...Read more
Missed period due to many factors...? I am about 12 days late on my period. About 9 weeks ago I had unprotected sex but took the morning after pill the next day. About 3 weeks ago I had sex with a condom. I don't feel queasy, have tender breasts, have foo
Hello docs. I was wondering can to much morning after pills in one cycle cause me to miss my period?
Oh my gosh, how many: Times are you using emergency contraceptives? They are not designed to be used as a regular form of birth control. Potential side effects w emergency contraception include menstrual flow changes (spotting, bleeding, early or late period). Take pregnancy test ; notify dr if your period is 7 or > days late. ...Read more
What could be the the cause of the morning after pill to delay periods for two to three months in some woman?
It doesn't: If the period is delayed for more than a day or two after the "morning after pill", then there is some other reason for the delay. It would not be due to the "morning after pill". ...Read more
Taking "morning after" pill cause delay in period in 2nd month after pill is taken? Normal period 20th, after pill period 12th, nxt period delayed
Yes may cause: After all ' morning after pill' is an hormonal manipulation, it can delay regular period, couple of cycles later will be normal, remember they are not "tic-tack" candy to take on regular basis, see your gyn doctor for birth control measure and to preserve your long time health. ...Read more
When was it due?: Emergency contraception symptoms can include spotting or bleeding, changes in menstrual flow or your period may be late or early. It can also lead to nausea, abdominal pain, breast tenderness, dizziness. If your period is more than a week late take a home pregnancy test and follow up with your medical provider / gynecologist. ...Read more
I took the morning after pill on dec.11.2012. About two weeks later I came on my period which lasted about 3 weeks. Again I'm on for over 2 weeks now.
I took Morning after pill and a week later I got some sort of bleeding. I don't know if this is a period. But it is very light and lasted two days?
Emergency contracep: Potential Side effects w emergency contraception: tender breasts; menstrual flow changes (spotting, bleeding, early or late period); loose stools; dizziness; headache; nausea/ vomiting; abdominal pain / cramping or fatigue. For chest tightness, difficulty breathing, swelling of lips, mouth, throat – call 911. Take pregnancy test & notify Dr if your period is 7 or > days late. ...Read more
Yes: Irregular bleeding after taking a morning-after pill, like Plan B or ella, (ulipristal acetate) is somewhat common. Some women get spotting or bleeding before the next period. Women may also have a heavier or lighter next period, or a period that is early or late. A urine pregnancy test can be done 10-14 days after taking a morning-after pill, to be sure the pill worked. ...Read more
Is okay to take morning after pill if it expired about a year ago? I'm on birth control but I missed two consecutive pills.
Discard expired pill:
It is wiser to get rid of "morning after pills which expired about a year ago" and buy others.
Be safe and continue taking your contraceptive pills more regularly and consider switching to a much more effective and "forgettable" method of preventing pregnancy like an IUD or a subdermal implant. Remember about male or female condoms too. ...Read more
What happens if u have unprotected sex on your safe days and your period is due in two days but u take the morning after pill?
Nothing: Nothing, you are doubly protectedGet a more detailed answer ›
I took morning after pill during my period & the day after I took the pill, my period stopped. Could that be caused by the morning after pill?
I took the morning after pill a week ago, now im bleeding and im not due for my period. I've taken the pill 2 weeks in a row. Could this be the cause??
I got my regular period on march 27. About a week and a half later I had unprotected sex and took a morning after pill. I got my period again on April 17 and it hasn't stopped yet. Tomorrow will be the 30th. Should I be worried about having a two week lon
Emergency contracept: Emergency contraception will cause a disturbance of the normal menstrual cycle and that could be all that is going on but any time you bleed for 2 weeks it is advisable to be sure that you aren't getting anemic and that there isn't something else like an infection going on so see your PCP or GYN for a checkup and discuss a more reliable method of contraception at that time so u won't have to worry ...Read more
I started bleeding along with a cramp two weeks after my period. Before this I took a morning after pill. So was it the pill mess up my period?
Check preg test: The morning after pill will give you irregular bleeding. The next step is to do a home a pregnancy test. They are cheap, quick and reliable and then you will know for sure. If the test is negative you are not pregnant. If you do not want to be pregnant consider seeing your obgyn to discuss contraception options. This will keep you from getting pregnant and give you menstrual cycle control. ...Read more
I'm still dizzy and nauseous three weeks after morning after pill got my period a day before due two days after finished period I start spotting again?
Took morning after pill and had two periods. One in aug. And sept. Two pregnancy tests negative. Still I might be pregnant? They lasted 7 days
I've had two periods since taking the morning after pill - ella (ulipristal acetate) but still have a growing belly but negative pregnancy tests. Could I possibly be preg?
Doesn't usually: It does not usually affect the period, if you do not get a period at the normal time you need to check a pregnancy test. ...Read more
Emergency contraception is the method a woman can use to avoid getting pregnant, after she has received sperm in her vagina. She takes the hormone pills, which are usually larger doses of hormones used in oral birth control pills, within a short time (days) after her sexual activity, ...Read more
- Talk to a doctor online
- Morning after pill missed three periods
- 3 periods in a month after missed pills and smear
- Missed period after taking morning after pill
- Can obesity cause missed periods?
- Can ibs cause missed periods?
- Can endometriosis cause missed periods?
- Can stds cause missed periods?
- Can fibroids cause missed periods?
- Morning after pill missed period